Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24751
DC FieldValueLanguage
dc.contributorDepartment of Applied Mathematics-
dc.creatorLi, S-
dc.creatorTeo, K-
dc.creatorYang, X-
dc.date.accessioned2015-08-28T04:32:35Z-
dc.date.available2015-08-28T04:32:35Z-
dc.identifier.issn1348-9151-
dc.identifier.urihttp://hdl.handle.net/10397/24751-
dc.language.isoenen_US
dc.publisherYokohama Publishersen_US
dc.subjectGeneralized vector quasi-equilibriumen_US
dc.subjectNonlinear scalarization functionen_US
dc.subjectKy Fan mini-max inequalityen_US
dc.titleOn generalized vector quasi-equilibrium problemsen_US
dc.typeJournal/Magazine Articleen_US
dc.identifier.spage301-
dc.identifier.epage307-
dc.identifier.volume3-
dc.identifier.issue2-
dcterms.abstractThis paper deals with generalized vector quasi-equilibrium problems. Using a nonlinear scalarization function and Ky Fan minimax inequality, existence theorems for two classes of generalized vector quasi-equilibrium problems are established.-
dcterms.bibliographicCitationPacific journal of optimization, 2007, v. 3, no. 2, p. 301-307-
dcterms.isPartOfPacific journal of optimization-
dcterms.issued2007-
dc.identifier.eissn1349-8169-
dc.identifier.rosgroupidr38922-
dc.description.ros2007-2008 > Academic research: refereed > Publication in refereed journal-
Appears in Collections:Journal/Magazine Article
Access
View full-text via PolyU eLinks SFX Query
Show simple item record

Page view(s)

165
Last Week
6
Last month
Citations as of Aug 2, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.